# SDR HNAA2011102700337

- Difficulty date: October 14, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8103
- Aircraft serial: 284
- Aircraft time: 41,372 hours, 48,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY FLOOR PATH LIGHT INOP.  FOUND DAMAGED WIRES.  SPLICED IN NEW LIGHT ASSY AT ROW 12 EMERGENCY FLOOR PATH LIGHT.  OPS CHECKED GOOD.
